# SDR VNAA0601010

- Difficulty date: January 12, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 4,784 hours, 4,776 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1353
- Condition: Failed
- Location: Te Flaps
- Part time: 4,784 hours, 4,776 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED WITH FLAPS AT 20 DEGREES SELECTED TO 30 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  THE FLAP SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
